# SDR UPS08M53958

- Difficulty date: November 19, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L-1 DOOR SLIDE PRESSURE NO PTT REF M388837.  REPLACED BATTERIES.  OPS CHECKS GOOD PER MM 25-61-04-5.  THIS CLEARS M388837, PLACARDS REMOVED.
